# SDR 08FDEA02596

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD SPLICE REPAIR IN AFT CARGO COMPARTMENT AT C 63 LT, BETWEEN Y 805 AND Y 1470 WITHOUT ANY OLD DOCUMENTATION.  NEW SPLICE REPAIR PERFORMED IAW SRM 53-10-15 FIG.207
